Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the cohomology of two-stage Postnikov systems


Author: Leif Kristensen
Journal: Bull. Amer. Math. Soc. 67 (1961), 597-602
DOI: https://doi.org/10.1090/S0002-9904-1961-10706-4
MathSciNet review: 0139164
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Araki, Steenrod reduced powers in the spectral sequence associated with a fibering. I, II, Mem. Fac. Sci. Kyūsyū Univ. vol. 11 (1957) pp. 15-64, 81-97. MR 105681
  • 2. J.-P. Serre, Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, Comment. Math. Helv. vol. 27 (1953) pp. 198-232. MR 60234
  • 3. R. Vazquez, Note on Steenrod squares in the spectral sequence of a fibre space, Bol. Soc. Mat. Mexicana (2) vol. 2 (1957) pp. 1-8. MR 91466


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10706-4

American Mathematical Society